# SDR SWIA200311766

- Difficulty date: January 31, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 9,363 hours, 8,861 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AFTER TAKEOFF.  FLAPS WOULD NOT GO UP OR DOWN.  RETURNED TO DFW.  INSPECTED CANNON PLUGS AT SELECTOR LEVER.  INSPECTED PINS AT FECU.  INTERROGATED FECU, NO FAULTS FOUND.  RESET SYSTEM.  SYSTEM OPS CHECK GOOD IAW CL-600 MM 27-51-00.  OPERATED SYSTEM SEVERAL TIMES WITH NO FURTHER DEFECTS NOTED.  UPDATE 2/7/03:  FLAP FAIL CAUTION MESSAGE ON APPROACH.  REMOVED AND REPLACED FECU IAW MM 27-51-10.  OPS CHECK GOOD.  S/N 369.
